PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | Metody matematyczne, ekonometryczne i komputerowe w finansach i ubezpieczeniach 2007 | 147--154
Tytuł artykułu

Homogeneity Hypothesis for Tail Index of Return Rate Distributions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this study is verification hypothesis that it is possible to estimate common value of index α for shares fixed quoted on the Warsaw Stock Exchange. This question is essential, for if is possible to find common value of tail index, then it may be possible to apply Markowitz portfolio analysis using α-stable distribution [12]. (fragment of text)
Twórcy
  • Akademia Ekonomiczna w Poznaniu
Bibliografia
  • Andrzejczak K.: Elementary statistics with use of Statgraphics system (in Polish). Politechnika Poznańska, Poznań 1997.
  • Goldie C.M., Smith R.L.: Slow variation with remainder: theory and application. "Quarternaly Journal of Mathematics" 1987, Vol. 38.
  • Gołębiewska A.: Analysis of the tail thickness of return rate distribution (in Polish). [in:] Mathematics in Economics. E. Panek (ed.). AE, Poznań 2004.
  • Gołębiewska A.: Investment-making in environment of Pareto stable interest rates, (in Polish). [in:] Works of Operational Research Chair. K. Piasecki, W. Sikora (eds.). AE, Poznań 2005.
  • Huschens S., Kim J.R.: BLUE for β in CAPM with infinite variance. Technical Report 26/99, Departament of Statistics, Technical University of Dresden 1999.
  • Huschens S., Kim J.R.: A stable CAPM in the presence of heavy - tailed distributions. [in:] Measuring Risk in Complex Stochastic System. J. Franke et al. (eds). Springer Lect. Notes Stat., New York 2000.
  • Jajuga K.: Econometrical and statistical methods in capital market analysis (in Polish). AE, Wrocław 2000.
  • Mandelbrot A.: The variation of certain speculative prices. "Journal of Business" 1963, No 26.
  • Novak S.Y.: Berry-Esseen inequalities for a ratio of sums of random variables. Technical Report 98, University of Sussex 1998.
  • Novak S.Y., Confidence intervals for a tail index estimator. [in:] Measuring Risk in Complex Stochastic System. J. Franke et al. (eds). Springer Lect. Notes Stat., New York 2000.
  • Novak S.Y.: Inference on heavy tails from dependent data. "Siberian Advances in Mathematics" 2002, Vol. 12, No 2.
  • Piasecki K.: From trade arithmetic to financial engineering (in Polish). AE, Poznań 2005.
  • Samorodnitsky G., Taqqu M.: Stable non-Gaussian random processes. Chapman & Hall, New York 1994.
  • Weron A., Weron R.: Financial engineering (in Polish). WNT, Warszawa 1999.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ekon-element-000171217997

Zgłoszenie zostało wysłane

Zgłoszenie zostało wysłane

Musisz być zalogowany aby pisać komentarze.
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.